# SDR 06FDEA2630

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FLUSH REPAIR ON LT LWR FUSELAGE APPROX 3 X 2.5 INCHES STA 220, S21L TO S22L.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  *S/D*  FLUSH REPAIR ON LT LWR FUSELAGE STA 220, STR 21L TO STR 22L DOES NOT COMPLY WITH FAA APPROVED REPAIR DATA, REPAIRED DAMAGED DOUBLER, MADE OF 2024-T3 X .050" LOT 641312 AND FILLER MADE OF 2024-T3 X .040" LOT 689322 IAW SRM 53-30-3 FIG 1.  THIS IS A MAJOR REPAIR.
